August 11 2020

IBUPROFEN

List of brands containing ibuprofen   

This page contains a list of brands of authorized pharmaceutical specialties of the active principle ibuprofen in the countries listed below:

Australia] [ Brazil] [ Canada] [ France] [ Germany] [ India] [ Italy] [ Japan] [ Korea] [ Mexico] [ Puerto Rico] [ Spain] [ Turkey] [ United Kingdom] [ U.S.A]

Given the nature of the pharmaceutical market, some specialties may be unavailable, have been removed from the pharmaceutical market or have changed its name. So that, in no case can take decisions based on the information contained in the page. MEDIZZINE is not responsible for any damage arising from the information provided, which may be incomplete or outdated.

Indications and usage     

The active ingredient ibuprofen belongs to a group of drugs called nonsteroidal anti-inflammatory drugs (NSAIDs).

This medication is used to treat the symptoms of:

- Rheumatoid arthritis (including juvenile rheumatoid arthritis), ankylosing spondylitis, osteoarthritis, and other acute or chronic rheumatism.
- Soft tissue injuries such as sprains and strains.
- Mild and moderate pain as dental pain, postoperative pain, headaches, and menstrual pain.
- Fever from diverse causes.

Medizzine recommends consulting your doctor if you are unsure (or you do not know) why you have been given ibuprofen.

Other ingredients of available commercial presentations:

Tablets: Besides the active ingredient, the other components of the tablets are: corn starch, pregelatinized starch, cellulose microcrystalline, colloidal silicon dioxide, magnesium stearate, derivative cellulose, polyoxyl 40 stearate, methylcellulose, titanium dioxide, propylene glycol and polyethylene glycol 8000.

Oral suspension: Besides the active ingredient this dosage from contains microcrystalline cellulose, carmellose sodium, lactose monohydrate, anhydrous colloidal silica, sodium lauryl sulfate, magnesium stearate, hypromellose, talc, and titanium dioxide.

Sachets: Besides the active ingredient, the other ingredients are 20 mg sodium saccharin, 25 mg aspartame, 1.835 g sucrose, 200 mg hydrogen carbonate sodium, aroma of mint, and anise.

Effervescent sachets: Includes anhydrous citric acid, sodium lauryl sulfate, povidone, saccharin sodium, anhydrous sodium carbonate, sodium bicarbonate, anhydrous colloidal silica, anhydrous lactose, and orange flavoring.

Warning:

The composition of the various presentations may vary from one country to another. We recommend you consult the information provided by your local supplier.

Important Information     

Although the composition of the excipients may change from one pharmaceutical specialty to another, since there are more than 400 specialties containing ibuprofen, you should check if your prescribed specialty contains:

- Lactose: it is present in effervescent sachets and suspension
- Sucrose and sorbitol, are present in sachets and suspension
- Bicarbonate and sodium citrate are present in the effervescent formats.

If you are diabetic, suffer from high blood pressure or your doctor has told you that have an intolerance to sugars, you should consult your doctor before taking this medicine.

Before taking the drug     

Do not use ibuprofen

If you are allergic (hypersensitive) to ibuprofen, to other anti-inflammatory drug or any of the other ingredients of the medicinal product prescribed to you. If you think may be allergic, ask your doctor.

Allergy symptoms may include:

- Asthma attacks with shortness of breath, audible wheezing or rapid breathing.
- More or less sudden swelling of the face, lips, tongue or elsewhere in the body. It is especially critical if it affects the vocal cords.
- Hives, itching, rash
- Anaphylactic shock (loss of consciousness, paleness, sweating, etc.).

Nor you should take this medicine:

- If you have a stomach or duodenal ulcer.
- If you have severe liver disease or kidney disease.
- If you vomit blood.
- If you have black stools or bloody diarrhea.
- If you have bleeding disorders or blood clotting or are taking anticoagulants (medicines used to "thinning" the blood). If you need to use both anticoagulant medication and NSAIDs, the doctor will perform tests for coagulation blood.
- If you have ulcerative colitis or Crohn's disease.
- If you are allergic to aspirin or other NSAIDs may appear reactions as rash, skin rash, swelling of the face, lips or tongue, runny nose, respiratory difficulty or asthma.
- If you are pregnant.

If any of these situations is applicable to you, or you are not sure, tell your doctor before taking this medicine.

Take special care with ibuprofen

- If you have stomach or duodenal ulcer.
- If you have ulcerative colitis or Crohn's disease.
- If you have a disease of the kidneys or liver.
- If you have edema (fluid retention).
- If you have or had heart disease or hypertension.
- If you have asthma or other breathing disorder.
- You should tell your doctor that you are taking ibuprofen, as this medication may mask the fever, that is a sign of infection, making it difficult to diagnose.
- If you have heart disease, kidney or liver disease, you are over 60 years, need to take this medication for a long time (more than 1-2 weeks), it is likely that your doctor should perform regular surveillance and controls. Your doctor will determine the frequency of these controls.

Drugs like ibuprofen may be associated with small increased risk of heart attack (myocardial infarction) or stroke. This risk is more likely to occur when using high doses and prolonged treatments.

Not exceed the dose or duration of treatment recommended.

If you have heart problems, previous stroke or think you might have a risk of having these conditions (for example, you have high blood pressure, diabetes, increased cholesterol or are a smoker) you should consult your doctor or pharmacist with regard to this treatment.

These drugs (NSAIDS) also can cause fluid retention, especially in patients with heart failure and/or high blood pressure (hypertension).

Remember that your doctor has prescribed this medicine only for you. Never give it to someone else.

If in doubt, consult your doctor.

Taking other medicines

Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including herbal products or drugs obtained without a prescription.

Drugs listed below can interfere and therefore should not be taken while taking ibuprofen without first talking to your doctor:

- Other anti-inflammatory drugs (NSAIDs)
- Warfarin, ticlopidine or other medicines that are used to thin the blood and prevent blood clots.
- Lithium (a medicine used to treat depression). Your doctor may adjust the dose of this drug.
- Methotrexate. Your doctor may adjust the dose of this drug.
- Mifepristone
- Digoxin and cardiac glycosides (used in the treatment of heart failure).
- Hydantoins as phenytoin (used in the treatment of epilepsy).
- Sulfa drugs such as sulfamethoxazole and cotrimoxazole (used in the treatment of some bacterial infections).
- Corticosteroids as cortisone and prednisolone.
- Diuretics.
- Fluconazole.
- Pentoxifylline.
- Probenecid.
- Antibiotics of the quinolone class as norfloxacin.
- Sulfinpyrazone.
- Sulfonylureas such as tolbutamide.
- Tacrolimus.
- Zidovudine.

Ibuprofen should be used with caution if administered in combination with:

- Aspirin and other NSAIDs and corticosteroids, as it may increased the risk of adverse effects.
- Antihypertensives and diuretics (drugs to lower blood pressure), as they may lessen its effects.
- Anticoagulants (drugs to thin the blood and prevent blood clots).
- Lithium (medication to treat depression), as it may increase its blood levels.
- Methotrexate, as it can increase its blood levels.
- Zidovudine: Hematomas can occur and increased risk of ulcer or gastrointestinal bleeding
- Antidepressants inhibitors of serotonin reuptake inhibitors (SSRIs): may also increase the risk of gastrointestinal bleeding.

Use with food and beverages

It is recommended taking ibuprofen during meals or immediately after, to reduce the possibility of occurrence of stomach discomfort.

Special physiological situations

Pregnancy and lactation:

Always consult your doctor or pharmacist before taking any medicine during pregnancy or breastfeeding.

Do not take ibuprofen during pregnancy, especially during the third quarter. Although only small amounts of medication pass into breast milk, it is recommended not take ibuprofen for extended periods during lactation. Therefore, if you become pregnant or breastfeeding, consult your doctor.

Always consult your doctor or pharmacist before taking any medicine during pregnancy or breastfeeding.

Children:

Ibuprofen should not be administered to children under 3 months or less than 7 kilos.

Driving and using machines

If you experience dizziness, vertigo, impaired vision or other symptoms while taking this medicine, you should not drive or operate hazardous machinery. If you only take one dose of ibuprofen or take it for a short period it is not necessary to take special precautions.

Consult your doctor or pharmacist before taking any medicine.

How to use ibuprofen     

Follow carefully instructions of use of ibuprofen provided by your doctor. Consult your doctor or pharmacist when in doubt. Follow the instructions of the physician in preference to those given On this website, which may be different. Ask your doctor to explain any aspect that you do not understand, contained in the instruction leaflet that comes with the medicine.

Your doctor will tell you how long your treatment with ibuprofen. Do not stop treatment before, because may not obtain the expected results. Similarly, do not use this medicine for longer than prescribed by your doctor.

Adults:

The dosage should be adjusted according to the severity of the disorder and discomfort of the patient.

In general, the recommended daily dose is 1200 mg of ibuprofen (2 or 3 tablets) in 2 divided doses.

In some cases, may be required higher doses, but in any case, it is recommended not exceed the maximum daily dose of 2.400 mg of ibuprofen (4-6 tablets).

Children:

Ibuprofen dose depends on the age and weight of the child. For children from 3 months to 12 years, the recommended daily dose is 20 to 30 mg/kg, divided into three or four times, according to the concentration and content of each brand.

Elderly:

If you are over 60, your doctor may prescribe a lower dose than usual. In that case, the dose may be increased only once your doctor has checked that the drug is well tolerated.

Patients with diseases of the kidneys and/or liver:

If you have a disease of the kidneys and/or liver disease, your doctor may prescribe a lower dose than usual. If so, take the exact dose he prescribed.

If you think the effect of the medicine is too strong or too weak, consult your doctor.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

While you take ibuprofen     

If you become pregnant, consult your doctor.

If a doctor prescribes to you another medication, let him know that you are taking ibuprofen

Check with your doctor regularly the evolution of the disorder that motivates ibuprofen administration. Perhaps there is some reason that has prevented properly receive the indicated doses and induce misleading your doctor about treatment.

Do not restart by own initiative the treatment with ibuprofen without first talking to your doctor, or recommend their take to another person, even if have the same symptoms you have. Nor is it advisable to interrupt or reduce the dose without considering the opinion of your doctor.

If during treatment with ibuprofen feel unwell, consult your doctor immediately.

If you use more medicine than you should

If you take more ibuprofen than you should, immediately consult your doctor or pharmacist. If there has been a serious poisoning, the physician shall take the measures necessary.

The most common symptoms of overdose are:

Abdominal pain, nausea, vomiting, drowsiness, headache, involuntary movements of the eyes, ringing in the ears and uncoordinated muscle movements. Rarely can produce symptoms more serious as gastrointestinal bleeding, low blood pressure, seizures and respiratory disorders.

In the case of overdose or accidental ingestion, contact a medical center or consult the Service of Toxicological information in your country, indicating the drug and the amount ingested.

If you forget to take ibuprofen

Do not take a double dose to make up the missed dose. If you miss the corresponding dose, take it as soon as you remember. However, if the next dose is very close, skip the missed dose and take the next dose at the usual time.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

Side Effects of ibuprofen     

Like all medicines, ibuprofen can cause side effects although not everybody gets them.

The frequency of side effects is classified into:

Very common: affect 1 out of 1-10 patients
Common: affect 1 out of 10-100 patients
Uncommon: affect 1 out of 100-1.000 patients
Rare: affect 1 out of 1.000-10.000 patients
Very Rare: affect less than 1 in 10,000 patients
Incidence not known: Can not be established the true incidence from the available data

Adverse effects of drugs such as ibuprofen are more common in people over 65 years.

The incidence of adverse effects is lower in short courses and if the daily dose is by below the maximum recommended dose.

Have been observed the following side effects:

Stomach and intestines:

Very common side effects: diarrhea and indigestion.

Common side effects: nausea, vomiting, abdominal pain.

Uncommon side effects: bleeding, stomach or duodenal ulcers, ulcers in the mouth.

Rare side effects: gastric or intestinal perforation, flatulence, constipation, inflammation of the esophagus and ulcers or inflammation of the intestine.

Skin and allergic reactions

Common side effects: rash.

Uncommon side effects: skin redness, itching or swelling of the skin, swelling of the lips, face or tongue, increased nasal discharge and difficulty breathing.

Rare side effects: severe allergic reactions (anaphylactic shock).

Very rare side effects: severe itching of the skin, flare-ups or blisters

, pain joints and fever (lupus erythematosus), hair loss, skin reactions due to an influence of light.

Nervous system disorders:

Common side effects: fatigue or drowsiness, headaches, and dizziness or instability.

Uncommon side effects: insomnia, anxiety, restlessness, impaired vision, buzzing or ringing in ears.

Rare side effects: disorientation or confusion, agitation, irritability or depression, abnormal or blurred vision, hard of hearing.

Very rare side effects: Aseptic meningitis.

Blood disorders:

Very Rare side effects: prolonged bleeding time, decreased white blood cells (can manifest by the appearance of frequent infections with fever, chills, or a sore throat), decreased red blood cells (may be manifested by respiratory distress and pale skin).

Cardiovascular disorders:

Swelling of the limbs or fluid buildup in the arms or legs (more likely in patients with high blood pressure or kidney disorders). Heart failure or high blood pressure (hypertension), especially in elderly patients.

Kidney disorders:

Renal disorders or even kidney failure.

Liver disorders:

Rare side effects: hepatitis (inflammation of the liver) and jaundice (yellowing of the skin).

Other side effects:

Aggravation of inflammation during infections.

To date, no serious allergic reactions have been reported with ibuprofen, although not can be discarded. The manifestations of these reactions may include fever, skin rash, abdominal pain, severe headache, persistent nausea, vomiting, swelling of the face, tongue and throat, difficulty breathing, asthma, palpitations, hypotension or shock.

If you suffer any of the side effects listed below, stop treatment and consult immediately with your doctor:

- Allergic reactions such as skin rash, swelling of the face, whistling in the chest or difficulty breathing.
- Vomiting of blood or looks like coffee grounds.
- Blood in the stool or bloody diarrhea.
- Severe stomach pain.
- Severe blistering or peeling of the skin.
- A severe or a persistent headache.
- Yellowing of the skin (jaundice).
- Signs of severe hypersensitivity.
- Swelling of the extremities or fluid buildup in the arms or legs.

This list does not include all adverse reactions associated with the use of ibuprofen, both well established as those that are under consideration or confirmation. In case you feel unwell, should immediately consult with the doctor who prescribed this medicine.

If you notice any side effects not listed in this website or in the leaflet accompanying the package, ask your doctor or pharmacist.

If any of the side effects gets serious, tell your doctor or pharmacist.

List of brands containing ibuprofen     

This page contains a list of brands of authorized pharmaceutical specialties of the active principle ibuprofen in the countries listed below:

Australia] [ Brazil] [ Canada] [ France] [ Germany] [ India] [ Italy] [ Japan] [ Korea] [ Mexico] [ Puerto Rico] [ Spain] [ Turkey] [ United Kingdom] [ U.S.A]

Given the nature of the pharmaceutical market, some specialties may be unavailable, have been removed from the pharmaceutical market or have changed its name. So that, in no case can take decisions based on the information contained in the page. MEDIZZINE is not responsible for any damage arising from the information provided, which may be incomplete or outdated.

Warning:

With exceptions expressly indicated, these lists do not include active principle associations with other drugs or clinical use containers.

Australia:     

ACT 3 200 mg, capsules
ACTIPROFEN 200 mg, tablets
BRUFEN 400 mg, 30 tablets
BRUFEN 2%, oral suspension
BUGESIC 200 mg, tablets
CHEMISTS OWN IBUPROFEN 2%, oral suspension
CHEMISTS OWN IBUPROFEN 200 mg, tablets
COMPUFEN 200 mg, tablets
NUROFEN 200 mg, chewable tablets
NUROFEN 200 mg, tablets
NUROFEN 2%, oral suspension
RAFEN 200 mg, tablets
TRI PROFEN 200 mg, tablets

Brazil:     

ADVIL 200 mg, 20 and 100 tablets
ADVIL 400 mg, 8 and 36 capsules
ALGI-REUMATRIL 200M mg, 20 tablets
ALGIFLEX 200 mg, 20 tablets
ALGY-FLANDERIL 300 mg, 20 tablets
ALGY-FLANDERIL 600 mg, 20 tablets
ALIVIUM 5%, 30 ml of oral suspension in drops
ALIVIUM 10%, 20 ml of oral suspension in drops
ALIVIUM 3%, 100 ml oral suspension
ALIVIUM 400 mg, 4 and 10 tablets
ALIVIUM 600 mg, 4 and 10 tablets
ARTRIL 300 mg, 20 dragees
ARTRIL 600 mg, 20 dragees
BUPROVIL 2%, 100 ml oral suspension
BUPROVIL 300 mg, 30 tablets
BUPROVIL 300 mg, 30 tablets
BUPROVIL 5%, 30 ml of oral suspension in drops
BUSCOFEM 400 mg, 10 and 50 capsules
DALSY 200 mg, 12 tablets
DALSY 20%, 15 ml of oral suspension in drops
DALSY 2%, 100 ml oral suspension
DALSY 400 mg, 10 tablets
DALSY 600 mg, 10 tablets
DORALIV 5%, 30 ml of oral suspension in drops
DORAPLAX 200 mg, tablets
IBUFRAN 600 mg, 30 tablets
IBUPRIL 300 mg, 20 tablets
IBUPRIL 600 mg, 20 tablets
IBUPROFAN 600 mg, 20 tablets
IBUPROFENO BIOSINTETICA 5%, 30 ml of oral suspension in drops
IBUPROFENO BRAINFARMA 400 mg, 10 tablets
IBUPROFENO BRAINFARMA 5%, 30 ml of oral suspension in drops
IBUPROFENO BRAINFARMA 20%, 20 ml of oral solution in drops
IBUPROFENO EMS 200 mg, 20 tablets
IBUPROFENO EMS 300 mg, 20 tablets
IBUPROFENO EMS 5%, 30 ml of oral suspension in drops
IBUPROFENO GEOLAB 5%, 30 ml of oral suspension in drops
IBUPROFENO GERMED 5%, 30 ml of oral suspension in drops
IBUPROFENO GERMED 200 mg, 20 tablets
IBUPROFENO GERMED 400 mg, 10 tablets
IBUPROFENO GERMED 20%, 20 ml of oral solution in drops
IBUPROFENO LEGRAND 200 mg, 20 tablets
IBUPROFENO LEGRAND 5%, 30 ml of oral suspension in drops
IBUPROFENO LEGRAND 20%, 20 ml of oral solution in drops
IBUPROFENO MEDQUIMICA 5%, 30 ml of oral suspension in drops
IBUPROFENO MEDQUIMICA 20%, 20 ml of oral solution in drops
IBUPROFENO MEDQUIMICA 400 mg, 10 tablets
IBUPROFENO MEDQUIMICA 200 mg, 20 tablets
IBUPROFENO NEO QUIMICA 400 mg, 10 tablets
IBUPROFENO PRATI DONADUZZI 600 mg, 20 tablets
IBUPROFENO TEUTO 5%, 30 ml of oral suspension in drops
IBUVIX 5%, 30 ml of oral suspension in drops
LOMBALGINA 300 mg, 20 tablets
MAXIFEN 4%, 15 ml of oral suspension in drops
MAXIFEN 5%, 30 ml of oral suspension in drops
MOTRIN 600 mg, 30 dragees
SPIDUFEN 400 mg, 6, 10 and 20 sachets with granules for oral suspension
SPIDUFEN 600 mg, 10 sachets with granules for oral suspension
UNIPROFEN 400 mg, 20 tablets
UNIPROFEN 600 mg, 20 tablets

Canada:     

ADVIL CAPLETS 200 mg, tablets
ADVIL EXTRA STRENGTH CAPLETS 400 mg, tablets
ADVIL EXTRA STRENGTH LIQUI-GELS 400 mg, capsules
ADVIL GEL CAPLETS 200 mg, tablets
ADVIL LIQUI-GELS 200 mg, capsules
ADVIL MUSCLE AND JOINT 400 mg, tablets
ADVIL PEDIATRIC DROPS 4%, oral suspension
ADVIL PEDIATRIC DROPS FEVER FROM COLDS OR FLU 4%, oral suspension
ADVIL 200 mg, tablets
APO-IBUPROFEN 200 mg, tablets
APO-IBUPROFEN 300 mg, tablets
APO-IBUPROFEN 400 mg, tablets
APO-IBUPROFEN 600 mg, tablets
CALDOLOR 2%, oral suspension
CHILDREN'S ADVIL 2%, oral suspension
CHILDREN'S ADVIL FEVER FROM COLDS OR FLU 2%, oral suspension
CHILDREN'S EUROPROFEN 2%, oral suspension
CHILDREN'S IBUPROFEN SUSPENSION PERRIGO 2%, oral suspension
CHILDREN'S MOTRIN 50 mg, chewable tablets
CHILDREN'S MOTRIN 2%, oral suspension
EXTRA STRENGTH IBUPROFEN PHARMASCIENCE 400 mg, tablets
EXTRA STRENGTH IBUPROFEN LIQUID CAPSULES VITA HEALTH 400 mg, capsules
EXTRA STRENGTH IBUPROFEN APOTEX 400 mg, liquid filled capsules
IBUPROFEN PHARMASCIENCE 200 mg, tablets
IBUPROFEN PHARMETICS 200 mg, tablets
IBUPROFEN VITA HEALTH 200 mg, tablets
IBUPROFEN BANNER PHARMACAPS 400 mg, capsules
IBUPROFEN EXTRA STRENGTH CAPLETS VITA HEALTH 400 mg, tablets
IBUPROFEN LIQUID CAPSULES VITA HEALTH 200 mg, capsules
IBUPROFEN APOTEX LIQUID FILLED CAPSULES, 200 mg, capsules
IBUPROFEN APOTEX MENSTRUAL PAIN RELIEF 400 mg, tablets
IBUPROFEN MUSCLE AND JOINT PHARMASCIENCE 400 mg, tablets
IBUPROFEN VITA HEALTH mg, tablets
IBUPROFEN PRO DOC 400 mg, tablets
IBUPROFEN PRO DOC 600 mg, tablets
INFANTS' MOTRIN SUSPENSION DROPS 4%, oral suspension
JUNIOR STRENGTH ADVIL 100 mg, chewable tablets
JUNIOR STRENGTH ADVIL FEVER FROM COLDS OR FLU 100 mg, chewable tablets
JUNIOR STRENGTH MOTRIN CAPLETS 100 mg, tablets
JUNIOR STRENGTH MOTRIN CHEWABLE TABLETS 100 mg, chewable tablets
MOTRIN 200 mg, tablets
MOTRIN 300 mg, tablets
MOTRIN 400 mg, tablets
MOTRIN CAPLET 200 mg, tablets
MOTRIN GELCAPS 200 mg, capsules
MOTRIN LIQUID GELS 200 mg, capsules
MUSCLE & JOINT VITA HEALTH 400 mg, tablets
NOVO-PROFEN 200 mg, tablets
NOVO-PROFEN 300 mg, tablets
NOVO-PROFEN 400 mg, tablets
NOVO-PROFEN 600 mg, tablets
PAMPRIN IBUPROFEN FORMULA 400 mg, tablets
PMS-IBUPROFEN 400 mg, tablets
PMS-IBUPROFEN 600 mg, tablets
SUPER STRENGTH MOTRIN IB LIQUID GELS 400 mg, capsules
SUPER STRENGTH MOTRIN IB LIQUID GELS CAPSULES 400 mg, capsules

France:     

ADVIL 100 mg, 30 tablets
ADVIL 200 mg, 20 tablets
ADVIL 400 mg, 20 tablets
ADVIL ENFANTS ET NOURRISSONS 20 mg/ml, 200 ml oral suspension
ADVILCAPS 200 mg, 16 capsules
ADVILCAPS 400 mg, 14 capsules
ADVILEFF 200 mg, 12 effervescent tablets
ADVILTAB 200 mg, 20 tablets
ADVILTAB 400 mg, 14 tablets
ADVILTAB RHUME 200 mg, 20 tablets
ANADVIL 200 mg, 20 tablets
ANADVIL RHUME 200 mg, 20 tablets
ANTARENE 100 mg, 40 tablets
ANTARENE NOURRISSONS ET ENFANTS 20 mg/ml, 150 ml oral suspension
ANTARENE 200 mg, 30 tablets
ANTARENE 400 mg, 30 tablets
BRUFEN 400 mg, 30 tablets
ERGIX DOULEUR ET FIEVRE 200 mg, 30 tablets
EXPANFEN 200 mg, 20 tablets
GELUFENE 200 mg, 20 capsules
HEMAGENE TAILLEUR 200 mg, 24 tablets
IBUCAPS 200 mg, 16 capsules
IBUPROFENE ALMUS 200 mg, 30 tablets
IBUPROFENE ALMUS 400 mg, 20 tablets
IBUPROFENE ARROW 400 mg, 20 tablets
IBUPROFENE BIOGARAN 200 mg, 30 tablets
IBUPROFENE BIOGARAN 400 mg, 20 tablets
IBUPROFENE BIOGARAN CONSEIL 200 mg, 20 tablets
IBUPROFENE BIOGARAN CONSEIL 400 mg, 10 tablets
IBUPROFENE CRISTERS 200 mg, 20 and 30 tablets
IBUPROFENE CRISTERS 400 mg, 30 tablets
IBUPROFENE EG 200 mg, 30 tablets
IBUPROFENE EG 400 mg, 30 tablets
IBUPROFENE ISOMED 200 mg, 20 tablets
IBUPROFENE MERCK 200 mg, 30 tablets
IBUPROFENE MERCK 400 mg, 20 tablets
IBUPROFENE MYLAN 200 mg, 30 tablets
IBUPROFENE MYLAN ENFANTS ET NOURRISSONS SANS SUCRE 20 mg/ml, 200 ml oral suspension
IBUPROFENE MYLAN 400 mg, 20 tablets
IBUPROFENE QUALIMED 200 mg, 30 tablets
IBUPROFENE RATIOPHARM 200 mg, 30 tablets
IBUPROFENE RATIOPHARM 400 mg, 20 tablets
IBUPROFENE RATIOPHARM CONSEIL 200 mg, 20 tablets
IBUPROFENE SANDOZ 200 mg, 30 tablets
IBUPROFENE SANDOZ 400 mg, 20 and 30 tablets
IBUPROFENE SANDOZ CONSEIL 200 mg, 20 tablets
IBUPROFENE SANDOZ CONSEIL 400 mg, 15 tablets
IBUPROFENE SDC 400 mg, 15 tablets
IBUPROFENE TEVA 200 mg, 30 tablets
IBUPROFENE TEVA CLASSICS 200 mg, 20 tablets
IBUPROFENE ZYDUS 200 mg, 30 tablets
IBUPROFENE ZYDUS 400 mg, 30 tablets
INTRALGIS 200 mg, 20 tablets
NUREFLEX 200 mg, 30 tablets
NUREFLEX 400 mg, 20 tablets
NUREFLEX LP 300 mg, 30 capsules
NUROFEN 200 mg, 10 tablets
NUROFEN 400 mg, 10 capsules
NUROFEN 400 mg, 12 tablets
NUROFEN RHUME 200 mg, 20 tablets
NUROFENPRO ENFANTS ET NOURRISSONS SANS SUCRE 20 mg/ml, 150 ml oral suspension
NUROFENTABS 200 mg, 12 orodispersible tablets
PEDEA 5 mg/ml, ampoules with 2 ml of injectable solution
RHINADVI 200mg, 20 tablets
RHINUREFLEX 200 mg, 20 SPEDIFEN 400 mg, 12 tablets
SPIFEN 200 mg, 30 tablets
SPIFEN 400 mg, 20 tablets
SPIFEN 400 mg, 20 sachets with granules for oral suspension tablets
UPFEN 200 mg, 20 effervescent tablets
UPFEN 200 mg, 20 tablets
IBUPROFENE MYLAN 400 mg, 10 effervescent tablets
NUROFENFLASH 400 mg, 12 tablets

Germany:     

ANALGIN AKUT 400 mg, 10, 20 and 50 tablets
ESPRENIT 400 mg, 20, 50 and 100 tablets
ESPRENIT 600 mg, 20, 50 and 100 tablets
ESPRENIT RETARD 800 mg, 20 and 50 retard tablets
GYNO-NEURALGIN 400 mg, 20 tablets
IBU HEMOPHARM 400 mg, 10, 20 and 30 tablets
IBU KD AKUT 400 mg, 20 tablets
IBU KD 400 mg, 20, 50 and 100 tablets
IBU KD 600 mg, 20, 50 and 100 tablets
IBU KD 800 mg, 20, 50 and 100 tablets
IBU-ACIS 600 mg, 20 and 50 tablets
IBU-ACIS RETARD 800 mg, 20, 50 and 100 retard tablets
IBUFLAM AKUT 400 mg, 10 and 20 tablets
IBUFLAM LICHTENSTEIN 400 mg, 10, 20, 50 and 100 tablets
IBUFLAM LICHTENSTEIN 600 mg, 10, 20, 50 and 100 tablets
IBUFLAM LICHTENSTEIN 800 mg, 10, 20, 50 and 100 tablets
IBUHEXAL 400 mg, 10, 20, 50 and 100 tablets
IBUHEXAL 600 mg, 10, 20, 50 and 100 tablets
IBUHEXAL 800 mg, 10, 20, 50 and 100 tablets
IBUHEXAL AKUT 200 mg, 10, 20 and 50 tablets
IBUHEXAL AKUT 400 mg, 10, 20 and 50 tablets
IBUHEXAL RETARD 800 mg, 20, 50 and 100 tablets
IBUHEXAL 600 mg, 10 suppositories
IBUPROFEN ABZ 2%, 100 ml of oral solution
IBUPROFEN ABZ 4%, 100 ml of oral solution
IBUPROFEN ABZ 200 mg, 10, 20 and 50 tablets
IBUPROFEN ABZ 400 mg, 20, 50 and 100 tablets
IBUPROFEN ABZ 600 mg, 20, 50 and 100 tablets
IBUPROFEN ABZ 800 mg, 20, 50 and 100 tablets
IBUPROFEN AL 2%, 100 and 150 ml of oral solution
IBUPROFEN AL 400 mg, 10, 20, 50 and 100 tablets
IBUPROFEN AL 600 mg, 10, 20, 50 and 100 tablets
IBUPROFEN AL 800 mg, 10, 20, 50 and 100 tablets
IBUPROFEN AL RETARD 800 mg, 20, 50 and 100 retard tablets
IBUPROFEN AL AKUT 400 mg, 10 and 20 tablets
IBUPROFEN AL 600 mg, 10 suppositories
IBUPROFEN DURA 400 mg, 20, 50 and 100 tablets
IBUPROFEN DURA 600 mg, 20, 50 and 100 tablets
IBUPROFEN DURA 800 mg, 20, 50 and 100 tablets
IBUPROFEN STADA 400 mg, 20, 50 and 100 tablets
IBUPROFEN STADA 600 mg, 20, 50 and 100 tablets
IBUPROFEN STADA 800 mg, 20, 50 and 100 tablets
IBUPROFEN STADA 600 mg, 10 suppositories
IBU-RATIOPHARM 2%, 100 ml of oral solution
IBU-RATIOPHARM 4%, 100 ml of oral solution
IBU-RATIOPHARM AKUT 200 mg, 10 and 20 tablets
IBU-RATIOPHARM 400 mg, 10, 20, 50 and 100 tablets
IBU-RATIOPHARM 600 mg, 10, 20, 50 and 100 tablets
IBU-RATIOPHARM 800 mg, 10, 20, 50 and 100 tablets
IBU-RATIOPHARM RETARD 800 mg, 10, 20, 50 and 100 tablets

India:     

ALFAM 400 mg, 10 tablets
BREN 200 mg, 10 tablets
BREN 400 mg, 10 tablets
BREN 600 mg, 10 tablets
BRUFEN 200 mg, 15 tablets
BRUFEN 400 mg, 15 tablets
BRUFEN 600 mg, 15 tablets
BRUFEN JUNIOR 2%, 60 ml oral suspension
BRUFEN 400 mg, 10 capsules
CIPGESIC 200 mg, 10 and 100 tablets
CIPGESIC 400 mg, 10 and 100 tablets
CIPGESIC 600 mg, 10 tablets
EFEN 400 mg, 100 tablets
ELBRU 200 mg, 10 capsules
ELBRU 400 mg, 10 capsules
ELBRU 60 mg, 10 capsules
FEBRILIX 2%, 60 ml oral suspension
IBRUMAC 400 mg, 10 tablets
IBRUMAC 2.5%, 60 ml oral suspension
IBU 400 mg, 10 tablets
IBUBID 300 mg, 10 capsules
IBUBID TR 300 mg, 10 capsules
IBUBID TR 600 mg, 10 capsules
IBUBID SR 600 mg, 10 tablets
IBUCON 400 mg, 10 tablets
IBUCON 600 mg, 10 tablets
IBUFIBUCON 400 mg, 100 tablets
IBUFLAMAR 200 mg, 10 tablets
IBUFLAMAR 400 mg, 10 tablets
IBUGESIC 200 mg, 10 tablets
IBUGESIC 400 mg, 10 tablets
IBUGESIC 600 mg, 10 tablets
IBUGESIC 300 mg, 10 capsules
IBUGESIC 2%, 60 ml oral suspension
IBUGIN 200 mg, 10 tablets
IBUGIN 400 mg, 10 tablets
IBUPAL 200 mg, 10 tablets
IBUPAL 400 mg, 10 and 100 tablets
IBURIN 400 mg, 10 tablets
IBURIN 600 mg, 10 tablets
IBUSPAN-SR 800 mg, 10 retard tablets
IBUSYNT 200 mg, 10 tablets
IBUSYNT 400 mg, 10 tablets
IINFLAPEN 300 mg, 10 capsules
INTAFEN 200 mg, 10 tablets
INTAFEN 400 mg, 10 tablets
MYBU 200 mg, 10 tablets
MYOFEN 200 mg, 10 tablets
MYOFEN 400 mg, 10 tablets
NORSWELL 400 mg, 10 tablets
NUREN 200 mg, 10 tablets
NUREN 400 mg, 10 tablets
PREMOBIL 300 mg, 10 capsules
PREMOBIL 2%, 60 ml oral suspension
SUGAFEN 200 mg, 10 tablets
SUGAFEN 400 mg, 10 tablets
TABALON 400 mg, 10 tablets
TRICOFEN 200 mg, 10 tablets
TRICOFEN 400 mg, 10 tablets
TRICOFEN 600 mg, 10 tablets

Italy:     

ACTIGRIP FEBBRE E DOLORE 200 mg, 12 tablets
ADVIL 100 mg, tablets
ADVIL 200 mg, tablets
ADVIL 400 mg, tablets
ADVIL 2%, oral suspènsion
ANTALFORT 400 mg, 10 tablets
ALGOFEN 200 mg, 12 tablets
ANTALFEBAL 2%, 100 ml oral suspension
ANTALGIL 200 mg, 12 tablets
ANTALISIN 200 mg, tablets
ARFEN 500 mg, tablets
ARFEN 500 mg, suppositories
ARFEN 400 mg/3 ml, powder for solution for injection
BENFLOGIN 300 mg, tablets
BRUFEN 400 mg, 10 tablets
BRUFEN 800 mg, 20 tablets
BRUFEN 600 mg, 30 sachets with effervescent granules
BRUFEN 400 mg, 30 tablets
BUSCOFEN 200 mg, 12 capsules
CALMINE 200 mg, 12 tablets
CIBALGINA DOL 200 mg, tablets
CIBALGINA DUE FAST 200 mg, 12 and 24 tablets
CIBALGINA DUE FAST 400 mg, 12 sachets of granules for oral solution
DOLOCYL 200 mg, tablets
FASPIC 400 mg, sachets with granules for oral solution
FEVRALT 2%, 100 ml of oral solution
GANAPROFENE 200 mg, effervescent tablets
IBUPROFENE ALTER 600 mg, 30 tablets
IBUPROFENE RATIOPHARM 200 mg, 12 and 24 tablets
IBUPROFENE RATIOPHARM 400 mg, 6 and 12 tablets
IBUPROFENE SANDOZ 200 mg, 10, 12 and 24 tablets
INDOBUFENE 200 mg, tablets
KENDO 20%, 12.5 ml of oral solution in drops
KOS 600 mg, tablets
MABENECS 2%, 150 ml of oral solution
MOMENT 200 mg, 10 capsules
MOMENT 200 mg, 12 sachets of granules for oral solution
MOMENT 200 mg, 6, 12 and 24 tablets
MOMENT 200 mg, 12 effervescent tablets
MOMENT 20%, 20%, 12.5 ml of oral solution in drops
MOMENTACT 400 mg, capsules
MOMENTACT 400 mg, 6 and 12 tablets
NUREFLEX 2%, 150 ml of oral solution
NUROFEN 200 mg, 12 and 24 tablets
NUROFEN 200 mg, effervescent tablets
NUROFEN 400 mg, 12 tablets
NUROFEN FEBBRE E DOLORE 2%, 150 ml of oral solution
NUROSOLV 200 mg, orodispersible tablets
PEDEA 5 mg/ml, 2 ml of injectable solution
SINIFEV 2%, 150 ml of oral solution
SPIDIDOL 200 mg, 12 sachets of granules for oral solution
SPIDIDOL 400 mg, 12 sachets of granules for oral solution
SPIDIDOL 400 mg, 12 tablets
SPIDIFEN 600 mg, 30 sachets of granules for oral solution
SPIDIFEN 400 mg, 30 tablets
IBUPROFENE PENSA 200 mg, 12 sachets of granules for oral solution
IBUPROFENE PENSA 400 mg, 12 sachets of granules for oral solution
MOMENTACT ANALGESICO 400 mg, 12 sachets of granules for oral solution
SUBITENE 200 mg, 10 effervescent tablets
SUBITENE 400 mg, 10 effervescent tablets
SUBITENE 200 mg, 12 sachets of granules for oral solution
SUBITENE 400 mg, 12 sachets of granules for oral solution
SUBITENE 200 mg, 12 and 24 tablets
VICKS FEBBRE E DOLORE 200 mg, 10 effervescent tablets

Japan:     

BRUFEN 20%, granules
BRUFEN 100 mg, tablets
BRUFEN 200 mg, tablets
IBUPROFEN TAIYO 100 mg, tablets
IBUPROFEN TAIYO 200 mg, tablets
IBUPROFEN TATSUMI 20%, granules
IBUPROFEN TATSUMI 100 mg, tablets
IBUPROFEN TATSUMI 200 mg, tablets
IBUPROFEN TSURUHARA 20%, granules

Korea:     

ALLOPAN 600 mg, tablets
ALLYFEN 2%, oral suspension
ALLYFEN 200 mg, tablets
ALLYFEN 400 mg, tablets
ALOPAN 400 mg, tablets
ALUPEN 400 mg, tablets
BABY PAIN 2%, oral suspension
BRONGPHEN 2%, oral suspension
BRONGPHEN 400 mg, tablets
BRUFEN 2%, oral suspension
BRUFEN 100 mg, tablets
BRUFEN 200 mg, tablets
BRUFEN 400 mg, tablets
BRUFEN 600 mg, tablets
BUROFON 400 mg, tablets
C.I.A 200 mg, capsules
CAROL 2%, oral suspension
COBO 2%, oral suspension
CONOFEN 200 mg, capsules
DAFEN 200 mg, capsules
DEXPEN 2%, oral suspension
DIA-FEN 400 mg, tablets
DIFFUTAB 600 mg, tablets
DOLGIN 200 mg, tablets
FULLOPAIN 200 mg, tablets
FULLOPAIN 400 mg, tablets
FULLOPAIN 600 mg, tablets
IBAFEN 600 mg, tablets
IBROFEN 200 mg, capsules
IBU 2%, oral suspension
IBUFEN 2%, oral suspension
IBUFEN 200 mg, tablets
IBUFEN 400 mg, tablets
IBUNAL 2%, oral suspension
IBUPAN 2%, oral suspension
IBUPENTAL 400 mg, tablets
IBUPROFEN PHARMA KOREA 400 mg, tablets
IBUPRODIN 400 mg, tablets
IBUPROFEN HUGH CORTEX PHARMA 400 mg, dragees
IBUPROFEN SOUTH KOREA PHARMA 200 mg, tablets
IBUPROFEN SOUTH KOREA PHARMA 400 mg, dragees
IBUPROFEN SOUTH KOREA PHARMA 400 mg, tablets
IBUPROFEN YOUNGPUNG 200 mg, tablets
IBUPROFEN YOUNGPUNG PHARMA 400 mg, dragees
IBUPROFEN CROWN PHARMA 200 mg, tablets
IBUPROFEN CROWN PHARMA 400 mg, tablets
IBUPROFEN DIALOGUE CONSTRAINTS 200 mg, tablets
IBUPROFEN DIALOGUE CONSTRAINTS 400 mg, tablets
IBUPROFEN DIVINE CONSTRAINTS 200 mg, tablets
IBUPROFEN DIVINE CONSTRAINTS 400 mg, tablets
IBUPROFEN DIVINE CONSTRAINTS 2%, oral suspension
IBUPROFEN INDUSTRIAL CHEMICAL 200 mg, tablets
IBUPROFEN INDUSTRIAL CHEMICAL 400 mg, tablets
IBUPROFEN KM S CONSTRAINTS 200 mg, tablets
IBUPROFEN SAMIK PHARMA 400 mg, tablets
IBUPROFEN ZOAR PHARMA 100 mg, tablets
IBUPROFEN ZOAR PHARMA 200 mg, tablets
IBUPROFEN ZOAR PHARMA 400 mg, tablets
IBUPROFEN DONG PHARMA 200 mg, tablets
IBUPROFEN WHITERS MEDIPAM 200 mg, tablets
IBUPROFEN WHITERS MEDIPAM 400 mg, tablets
IBUPROFEN ALFIE JAY 400 mg, tablets
IBUPROFEN COPPER PHARMA 400 mg, tablets
IBUPROFEN HANGUKALRICOPAM 400 mg, tablets
IBUPROFEN THIS TEXT KOREA 400 mg, dragees
IBUPROFEN THIS TEXT KOREA 2%, oral suspension
IBUPROFEN PABISEU KOREA 400 mg, tablets
IBUPROFEN PHARMACEUTICAL REP 200 mg, dragees
IBUPROFEN PHARMACEUTICAL REP 400 mg, dragees
IBUPROFEN AHJUYAKPUM IND 2%, oral suspension
IBUPROFEN KOLON PHARMA 2%, oral suspension
IBUPROFEN DAEWON 200 mg, tablets
IBUPROFEN CONSIDER A MINT 200 mg, tablets
IBUPROFEN CONSIDER A MINT 400 mg, tablets
IBUPROFEN IK CONSTRAINT 400 mg, tablets
IBUSUSPEN 2%, oral suspension
INBEROL 400 mg, tablets
INFENCE 600 mg, tablets
IPREN 200 mg, tablets
IPREN 400 mg, tablets
IROFEIN 400 mg, tablets
KOKO-PEDI 2.4%, oral suspension
LIDOPAIN 200 mg, capsules
MEDIPHEN 200 mg, tablets
MEDIPHEN 400 mg, tablets
MYPOL 200 mg, capsules
MYPRODOL 200 mg, capsules
NARFEN 400 mg, tablets
ONOPAIN 200 mg, tablets
PANAPEN 200 mg, tablets
PAREN 2%, oral suspension
PICOPEN 2%, oral suspension
POFEN 2%, oral suspension
RAMIDON 2%, oral suspension
RHEUTIS 200 mg, tablets
RIFEN 200 mg, tablets
RIORUFEN 400 mg, dragees
RUPIEN 200 mg, tablets
RUPIEN 400 mg, tablets
RUPIEN 600 mg, tablets
RURUPINO 2%, oral suspension
TACOPEN 200 mg, capsules
TATANAL 200 mg, dragees
TATANAL 400 mg, dragees
TATANAL 2%, oral suspension
TTOTTO 2%, oral suspension
ROZEPEN 200 mg, tablets
ROZEPEN 400 mg, tablets

Mexico:     

ABKI 400 mg, 10 and 20 dragees
ACTRON 200 mg, 10, 20 and 30 capsules
ACTRON 400 mg, 10, 20 and 30 capsules
ACTRON 600 mg, 10, 20 and 30 capsules
ADVIL 200 mg, 10 and 20 capsules
ADVIL 200 mg, 10, 20 and 40 capsules
ADVIL 200 mg, 12 dragees
ADVIL SUSPENSION 2%, 60 ml and 120 ml
AFLUSIL SUSPENSION 2%, 120 ml
ALDOFEN 400 mg, 10 and 20 tablets
ALGIDOL 400 mg, 10 tablets
BESTAFEN 400 mg, 20 tablets
BESTAFEN 800 mg, 10 tablets
BUSOL 200 mg, 20 tablets
BUSOL 400 mg, 10 tablets
CARONE 400 mg, 10 tablets
CARONE 2%, 120 ml suspensión
CITALGAN 400 mg, 10 and 20 tablets
DADICIL 200 mg, 10 and 20 tablets
DAYS 200 mg, 10 and 20 tablets
DIPOFEN 400 mg, 10 tablets
DIPRODOL 400 mg, 10 tablets
DIPRODOL 800 mg, 10 tablets
DOLVAL 200 mg, 10 and 20 tablets
DOLVER 400 mg, 10 tablets
DOLVER 200 mg, 10 tablets
EUFENIL 200 MG, 4, 10 and 20 capsules
EUFENIL FORTE 400 mg, 10 capsules
FIDOIN-Q 2%, 120 ml suspensión
FIDOIN-Q 40 mg/ml, 15 ml suspensión in drops
FLEXAFEN 400 mg, 10 and 20 tablets
GELIDOL 200 mg, 10, 12, 18, 24, 30, 36, 60, 90, 100 and 120 capsules
GELIDOL 400 mg, 10, 12, 18, 24, 30, 36, 60, 90, 100 and 120 capsules
GELIDOL-ITO 50 mg,10, 12 and 24 capsules
GELIDOL-ITO 100 mg,10, 12 and 24 capsules
GELIDOL-ITO 150 mg,10, 12 and 24 capsules
GOBROSAN 400 mg, 20 dragees
IBUFLAM 400 mg, 10 and 20 tablets
IBUFLEX 400 mg, 20 tablets
IFENTIL 200 mg, 10 tablets
INPAINED 400 mg, 45 tablets
INPAINED 600 mg, 45 and 100 tablets
INPAINED 800 mg, 45 and 100 tablets
MAXIFEN 400 mg, 10 and 20 tablets
MEDIFEN 200 mg, 10 tablets
MOTRIN 400 mg, 20, 30 and 45 dragees
MOTRIN 600 mg, 20, 30 and 45 dragees
MOTRIN 800 mg, 20, 30 and 45 dragees
MOTRIN PEDIATRICO 2%, 120 ml suspensión
MOTRIN PEDIATRICO 40 mg/ml, 15 ml suspensión in drops
MOTRIN RETARD 800 mg, 14, 30 and 45 tablets
NAFENDOL 200 mg, 10, 12, 20, 50 and 100 capsules
NAFENDOL 400 mg, 10, 12, 20, 50 and 100 capsules
PROBUXIL 200 mg, 12 and 20 dragees
PRO-XB 400 mg, 10 tablets
QUADRAX 200 mg, 10 and 20 tablets
REALDRAX 400 mg, 10 tablets
TABALON 2%, 100 ml suspensión
TABALON 400 mg, 10 and 20 tablets
ZOAFALET-H 200 mg, 10 and 20 tablets
ZOAFALET-H 400 mg, 10 and 20 tablets

Spain:     

ALGIASDIN 600 mg, 30 tablets
ALGIASDIN RETARD 600 mg, 20 extended release tablets
ALGIDRIN INFANTIL 200 mg, 20 sachets
ALGIDRIN 600 mg, 20 sachets
ALOGESIA 600 mg, 20 sachets
APIROFENO 40 mg/ml, 50 and 150 ml oral suspension
BEXISTAR 600 mg, 20 tablets
BRUFEN 600 mg, 40 tablets
DALSY 20 mg/ml, 200 ml oral suspension
DALSY 200 mg, 20 sachets with effervescent granules
DALSY 40 mg/ml, 150 ml oral suspension
DALSY 400 mg, 30 tablets
DOCTRIL FORTE 400 mg, 10 and 20 tablets
DOLORAC 600 mg, 20 and 40 sachets
ESPIDIDOL 400 mg, 12 effervescent tablets
ESPIDIDOL 400 mg, 12 tablets
ESPIDIFEN 400 mg, 30 sachets with granules for oral solution
ESPIDIFEN 600 mg, 20 and 40 sachets with granules for oral solution
FENOMAS 600 mg, 20 sachets with powder for oral solution
FIEDOSIN 100 mg/5 ml, 200 ml oral suspension
GELOFENO INFANTIL 100 mg/5 ml, 200 ml oral suspension
GELOFENO 200 mg, 20 tablets
GELOFENO 400 mg, 30 tablets
GELOFENO 600 mg, 30 tablets
IBUFARMALID 200 mg, 20 sachets with powder for oral suspension
IBUFEN 400 mg, 20 tablets
IBUMAC 100 mg/5 ml, 200 ml oral suspension
IBUMAC 600 mg, 40 tablets
IBUMAC 800 mg, 40 extended release tablets
IBUPROFENO ACOST 600 mg, 40 tablets
IBUPROFENO ALDO-UNIÓN 100 mg/5 ml, 200 ml oral suspension
IBUPROFENO ALTER 600 mg, 40 tablets
IBUPROFENO APOTEX 600 mg, 40 tablets
IBUPROFENO BEXAL 600 mg, 40 tablets
IBUPROFENO CINFA 600 mg, 40 tablets
IBUPROFENO CINFA 100 mg/5 ml, 200 ml oral suspension
IBUPROFENO CINFA 400 mg, 30 sachets with granules for oral solution
IBUPROFENO CINFA 600 mg, 40 sachets with granules for oral solution
IBUPROFENO CINFAMED 600 mg, 40 sachets with granules for oral solution
IBUPROFENO CODRAMOL 400 mg, 30 tablets
IBUPROFENO CODRAMOL 600 mg, 40 sachets with granules for oral solution
IBUPROFENO COMBIX 600 mg, 40 sachets with granules for oral solution
IBUPROFENO CUVE 600 mg, 40 tablets
IBUPROFENO CUVE 600 mg, 40 sachets with granules for oral solution
IBUPROFENO DAVUR 600 mg, 40 tablets
IBUPROFENO DAVUR 100 mg/5 ml, 200 ml oral suspension
IBUPROFENO DERMOGENERIS 400 mg, 30 tablets
IBUPROFENO DURBAN 400 mg, 20 tablets
IBUPROFENO FARMASIERRA 100 mg/5 ml, 200 ml oral suspension
IBUPROFENO GAYOSO 400 mg, 20 orodispersible tablets
IBUPROFENO GENERICOS JUVENTUS 600 mg, 40 tablets
IBUPROFENO GOIBELA 600 mg, 40 tablets
IBUPROFENO KERN PHARMA 400 mg, 30 tablets
IBUPROFENO KERN PHARMA 600 mg, 40 tablets
IBUPROFENO KERN PHARMA 600 mg, 40 sachets with effervescent granules
IBUPROFENO KERN PHARMA 600 mg, 40 sachets with granules for oral solution
IBUPROFENO KERN PHARMA 100 mg/5 ml, 200 ml of suspension oral
IBUPROFENO KERN PHARMA 200 mg, 20 sachets with effervescent granules
IBUPROFENO KORHISPANA 600 mg, 40 tablets
IBUPROFENO LLORENS 600 mg, 40 tablets
IBUPROFENO MYLAN 600 mg, 40 tablets
IBUPROFENO MYLAN 600 mg, 40 sachets with granules for oral solution
IBUPROFENO NORMON 400 mg, 30 tablets
IBUPROFENO NORMON 600 mg, 40 tablets
IBUPROFENO NORMON 100 mg/5 ml, 200 ml oral suspension
IBUPROFENO NORMON 400 mg, 30 sachets with granules for oral solution
IBUPROFENO NORMON 600 mg, 40 sachets with granules for oral solution
IBUPROFENO NUPEL 600 mg, 40 tablets
IBUPROFENO ONEDOSE 400 mg, tablets
IBUPROFENO ONEDOSE 600 mg, tablets
IBUPROFENO PENSA 400 mg, 30 tablets
IBUPROFENO PENSA 600 mg, 40 tablets
IBUPROFENO PENSA 600 mg, 40 sachets with effervescent granules
IBUPROFENO PENSA 600 mg, 40 sachets with granules for oral solution
IBUPROFENO PHARMAKERN 600 mg, 40 sachets with effervescent granules
IBUPROFENO RATIOPHARM 600 mg, 40 tablets
IBUPROFENO SANDOZ 600 mg, 40 tablets
IBUPROFENO SANDOZ 600 mg, 40 sachets with granules for oral solution
IBUPROFENO STADA 600 mg, 40 tablets
IBUPROFENO STADA 600 mg, 40 sachets with granules for oral solution
IBUPROFENO TARBIS 600 mg, 40 tablets
IBUPROFENO TEVA 400 mg, 30 tablets
IBUPROFENO TEVA 600 mg, 40 tablets
IBUPROFENO TEVA 600 mg, 40 sachets with granules for oral solution
IBUPROFENO UR 600 mg, 40 tablets
IBUPROFENO WINTHROP 400 mg, 30 tablets
IBUPROFENO WINTHROP 600 mg, 40 tablets
JUNIFEN 200 mg, 24 orodispersible tablets
JUNIFEN 100 mg/5 ml, 150 ml oral suspension
JUNIFEN 200 mg/5 ml, 150 ml oral suspension
NARFEN 100 mg/5 ml, 200 ml oral suspension
NARFEN 200 mg/5 ml, 100 ml oral suspension
NEOBRUFEN 400 mg, 30 tablets
NEOBRUFEN 600 mg, 40 tablets
NEOBRUFEN RETARD 800 mg, 40 extended release tablets
NEOBRUFEN 600 mg, 40 sachets with effervescent granules
NODOLFEN 400 mg, 20 tablets
NORVECTAN 600 mg, 20 sachets with powder for oral suspension
NUROFEN 400 mg, 10 capsules
NUROFEN 400 mg, 12 tablets
PAIDOFEBRÍL 100 mg/5 ml, 200 ml oral suspension
PEDEA 5 mg/ml, 4 ampoules with 2 ml of injectable solution(Hosp use)
PIREXIN 100 mg/5 ml, 200 ml oral suspension
PIREXIN 200 mg/5 ml, 150 ml oral suspension
RATIODOL 100 mg/5 ml, 200 ml oral suspension
RATIODOL 400 mg, 20 orodispersible tablets
SAETIL 400 mg, 30 tablets
SAETIL 400 mg, 30 sachets with granules for oral solution
SAETIL 600 mg, 40 sachets with granules for oral solution

Turkey:     

ADVIL LIQUIGEL 200 mg, 20 capsules
APIREKS 2%, 100 ml oral suspension
ARTRIL 400 mg, 20 tablets
ARTRIL 600 mg, 20 tablets
BALAFEN PEDIATRIK SUSPANSIYON 2%, 100 and 120 ml oral suspension
BIOPHEN 400 mg, 20 dragees
BRUFEN 400 mg, 20 dragees
BRUFEN 400 mg, 20 tablets
BRUFEN 600 mg, 20 tablets
BRUFEN RETARD 800 mg, 14 tablets
CALDOLON 100 mg/ml, solution for IV infusion
DOLGIT AKUT 400 mg, 30 capsules
DOLVEN PEDIYATRIK 2%, 100 and 120 ml oral suspension
GEROFEN 2%, 100 ml oral suspension
IBU 600 mg, 20 tablets
IBU-FORT 4%, 100 ml oral suspension
IBUFEN 2%, 100 ml oral suspension
IBUTRIT 400 mg, 30 tablets
IBUTRIT 600 mg, 30 tablets
KIDYFEN PEDIATRIK SUSPANSIYON 2%, 100 ml oral suspension
NUROFEN 200 mg, 20 and 30 dragees
NUROFEN 400 mg, 30 dragees
PEDIFEN 2%, 100 ml oral suspension
PROFEN 400 mg, 20 and 100 tablets
PROFEN FORT 600 mg, 20, 30 and 100 tablets
REPOZAL 200 mg, 20 tablets
ROFEN 400 mg, 30 tablets
SIYAFEN 400 mg, 30 tablets
SUPRAFEN 400 mg, 20, 30 and 100 dragees
SUPRAFEN 400 mg, 20 and100 tablets
TEMSOFEN 200 mg, 20 dragees
ULTRAFEN 2%, 100 ml oral suspension
UPREN 400 mg, 20 and 30 tablets

United Kingdom:     

ANADIN 200 mg, 16 tablets
ANADIN JJOINT PAIN 200 mg, 16 tablets
ANADIN LiquiFast 200 mg, 8, 12 and 16 capsules
BRUFEN 2%, 500 ml oral suspension
BRUFEN 400 mg, 60 tablets
BRUFEN 600 mg, 20 sachets with effervescent granules
BRUFEN 600 mg, 60 tablets
BRUFEN RETARD 800 mg, 56 modified-release tablets
CALPROFEN 2%, 100 and 200 ml oral suspension
CALPROFEN 2%, 12 sachets for 5 ml oral suspension
CUPROFEN FOR CHILDREN 2%, 100 and 200 ml oral suspension
CUPROFEN MAXIMUM STRENGHT 400 mg, 12, 24, 48 and 96 tablets
FENBID 300 mg, 120 modified-release capsules
HEDEX 200 mg, 12 tablets
IBUCALM 200 mg, 16, 24, 48 and 96 tablets
IBUCALM 400 mg, 16, 24, 48 and 96 tablets
IBUPROFEN AAH PHARMA 2%, 100, 150 and 500 ml oral suspension
IBUPROFEN AAH PHARMA 200 mg, 16, 24 and 84 tablets
IBUPROFEN AAH PHARMA 600 mg, 84 tablets
IBUPROFEN ALLIANCE 2%, 100 ml oral suspension
IBUPROFEN KENT PHARMA 2%, 100 and 500 ml oral suspension
IBUPROFEN THORNTON & ROSS 2%, 100 ml oral suspension
IBUPROFEN LLOYDS PHARMA 200 mg, 12, 48 and 96 caplets
IBUPROFEN KENT PHARMA 200 mg, 24 capsule
IBUPROFEN NUMARK MAN. 200 mg, 16 capsuleS
IBUPROFEN ALLIANCE 200 mg, 24, 48 and 84 tablets
IBUPROFEN ALMUS 200 mg, 84 tablets
IBUPROFEN ASPAR 200 mg, 24 and 48 tablets
IBUPROFEN BELL, SONS & CO 200 mg, 16 tablets
IBUPROFEN KENT PHARMA 200 mg, 24 and 84tablets
IBUPROFEN TEVA 200 mg, 84 tablets
IBUPROFEN TEVA 400 mg, 84 tablets
IBUPROFEN TEVA 600 mg, 84 tablets
IBUPROFEN THORNTON & ROSS 200 mg, 24 and 48 tablets
IBUPROFEN WOCKHARDT 200 mg, 24 tablets
IBUPROFEN WOCKHARDT 400 mg, 24 and 48 tablets
IBUPROFEN AAH PHARMA 400 mg, 24 and 84 tablets
IBUPROFEN ALLIANCE 400 mg, 24, 48 and 84 tablets
IBUPROFEN ALMUS 400 mg, 24, 48 and 84 tablets
IBUPROFEN ASPAR 400 mg, 24, 48 and 96 tablets
IBUPROFEN THORNTON & ROSS 400 mg, 24 and 84 tablets
IBUPROFEN KENT PHARMA 400 mg, 24, 48 and 84 tablets
IBUPROFEN ALMUS 600 mg, 84 tablets
IBUPROFEN KENT PHARMA 600 mg, 84 tablets
IBUPROFEN ALLIANCE 600 mg, 84 tablets
JUNIOR IBUPROFEN NUMARK MAN 2%, 100 ml oral suspension
IBUPROFEN LLOYDS PHARMA 200 mg, 16 liquid capsules
IBUPROFEN LLOYDS PHARMA 2%, 150 ml oral suspension
IBUPROFEN LLOYDS PHARMA 200 mg, 16 modified-release capsules
MANDAFEN 400 mg, 24, 48 and 84 tablets
MANDAFEN 600 mg, 84 tablets
MANDAFEN 2%, 100 ml oral suspension
NUROFEN 200 mg, 16 and 24 caplets
NUROFEN 200 mg, 10 capsules
NUROFEN 200 mg, 12, 16, 24, 48 and 96 tablets
NUROFEN BACK PAIN SR 300 mg, 24 modified-release capsules
NUROFEN EXPRESS 200 mg, 10, 16 and 30 liquid capsules
NUROFEN EXPRESS 400 mg, 10and 20 liquid capsules
NUROFEN EXPRESS PERIOD PAIN 200 mg, 10 and 16 capsules
NUROFEN FOR CHILDREN 2%, 100 and 200 ml oral suspension
NUROFEN FOR CHILDREN 2%, 8 and 16 single dose sachets for 5 ml oral suspension
NUROFEN 200 mg, 12 orodispersible tablets
ORBIFEN FOR CHILDREN 2%, 100 and 150 ml oral suspension
ORBIFEN FOR CHILDREN 2%, 10 and 20 single dose sachets for 5 ml oral suspension
PEDEA 5 mg/ml, ampoules with 2 ml of solution for infusion

U.S.A. and Puerto Rico:     

ADVIL 200 mg, capsules
ADVIL 200 mg, 2-100 tablets
ADVIL MIGRAINE 200 mg, 20-52 capsules
BERKLEY AND JENSEN IBUPROFEN 200 mg, 24 tablets
CALDOLOR 100 mg/ml, vials with 4 and 8 ml of IV solution
CARE ONE IBUPROFEN 200 mg, 50, 100 and 120 tablets
CHILDRENS ADVIL 100 mg/5 ml, 120 ml oral suspension
CHILDRENS IBUPROFEN CARDINAL HEALTH 100 mg/5 ml, 5 single-dose with 5 ml oral suspension
CHILDRENS IBUPROFEN PRECISIÓN DOSE 100 mg/5 ml, single-dose with 5 and 10 ml oral suspension
CHILDRENS IBUPROFEN RITE AID CORP 100 mg/5 ml, 120 ml oral suspension
CHILDRENS MOTRIN 100 mg/5 ml, 30-120 ml oral suspension
CONCETRATED IBUPROFEN TRIS PHARMA 50 mg/1.25 ml, 15 and 30 ml oral suspension
COUNTERACT 200 mg, 50 tablets
CVS PHARMACY IBUPROFEN 200 mg, 20-160 capsules
DG HEALTH CHILDRENS IBUPROFEN 100 mg/5 ml, 118 ml oral suspension
EQUALINE IBUPROFEN 100 mg/5 ml, 120 ml oral suspension
EQUALINE IBUPROFEN 200 mg, 24-100 tablets
EQUATE IBUPROFEN 200 mg, 24-100 tablets
GOOD NEIGHBOR PHARMACY 200 mg, 10-100 tablets
GOOD NEIGHBOR PHARMACY CHILDRENS IBUPROFEN 100 mg/5 ml, 120 and 240 ml oral suspension
GOOD SENSE IBUPROFEN 200 mg, 40 capsules
GOOD SENSE IBUPROFEN 100 mg/5 ml, 120 ml oral suspension
HANNAFORD CHILDRENS IBUPROFEN 100 mg/5 ml, 120 ml oral suspension
HEALTH SENSE INFANTS IBUPROFEN 50 mg/1.25 ml, 15 ml oral suspension
HENRY SCHEIN IBUPROFEN 200 mg, 2 and 500 tablets
IBU 400 mg, 90 and 100 tablets
IBU 600 mg, 30, 60, 90 and 100 tablets
IBU 800 mg, 100 tablets
IBUPROFEN ACTAVIS 100 mg/5 ml, 118 and 473 ml oral suspension
IBUPROFEN ALTURA PHARMA 400 mg, 30, 60, 90 and 100 tablets
IBUPROFEN ALTURA PHARMA 600 mg, 30, 60, 90 and 100 tablets
IBUPROFEN ALTURA PHARMA 800 mg, 30, 60, 90 and 100 tablets
IBUPROFEN AMERICAN HEALTH PACK 400 mg, 100 tablets
IBUPROFEN AMERICAN HEALTH PACK 600 mg, 100 tablets
IBUPROFEN AMERICAN HEALTH PACK 800 mg, 100 tablets
IBUPROFEN AMNEAL 200 mg, 24 tablets
IBUPROFEN AMNEAL 400 mg, 30, 60, 90 and 100 tablets
IBUPROFEN AMNEAL 600 mg, 30, 50, 60, 90 and 100 tablets
IBUPROFEN AMNEAL 800 mg, 30, 50, 60, 90 and 100 tablets
IBUPROFEN APOTHECA 200 mg, 24 and 100 tablets
IBUPROFEN APOTHECA 400 mg, 12-100 tablets
IBUPROFEN APOTHECA 600 mg, 10-100 tablets
IBUPROFEN APOTHECA 800 mg, 9-100 tablets
IBUPROFEN ASCEND LAB 400 mg, tablets
IBUPROFEN ASCEND LAB 600 mg, tablets
IBUPROFEN BANNER PHARMACAPS 200 mg, capsules
IBUPROFEN BLENHEIM 400 mg, 30, 40, 60 and 100 tablets
IBUPROFEN BLENHEIM 600 mg, 15-100 tablets
IBUPROFEN BLENHEIM 800 mg, 20-100 tablets
IBUPROFEN CARDINAL HEALTH 200 mg, 10 tablets
IBUPROFEN CARDINAL HEALTH 400 mg, 10 and 30 tablets
IBUPROFEN CARDINAL HEALTH 600 mg, 10 and 30 tablets
IBUPROFEN CARDINAL HEALTH 800 mg, 10 tablets
IBUPROFEN CAREMARK LLC 600 mg, 90 tablets
IBUPROFEN CAREMARK LLC 800 mg, 90 tablets
IBUPROFEN CONTRACT PHARMACY SERV 200 mg, 30 tablets
IBUPROFEN CONTRACT PHARMACY SERV 400 mg, 30 tablets
IBUPROFEN CONTRACT PHARMACY SERV 600 mg, 21, 30 and 60 tablets
IBUPROFEN CONTRACT PHARMACY SERV 800 mg, 30 tablets
IBUPROFEN COSTCO WHOLESALE CORPORATION 200 mg, tablets
IBUPROFEN CVS PHARMA 200 mg, 24-100 tablets
IBUPROFEN DOLGENCOR 200 mg, 50 and 100 tablets
IBUPROFEN DR REDDY'S 400 mg, 100 tablets
IBUPROFEN DR REDDY'S 600 mg, 100 tablets
IBUPROFEN DR REDDY'S 800 mg, 100 tablets
IBUPROFEN GENUINE FIRST AID LLC 200 mg, 2 tablets
IBUPROFEN GOLDLINE 200 mg, 100 tablets
IBUPROFEN GRANULES INDIA 200 mg, 50 and 100 tablets
IBUPROFEN HYVEE 100 mg/5 ml, 120 ml oral suspension
IBUPROFEN KAISER FOUNDATION HOSPITALS 800 mg, 90 tablets
IBUPROFEN KELTMAN 600 mg, 21, 30 and 90 tablets
IBUPROFEN KELTMAN 800 mg, 10, 30, 60 and 90 tablets
IBUPROFEN KROGER 200 mg, 24-100 tablets
IBUPROFEN KROGER 100 mg/5 ml, 120 ml oral suspension
IBUPROFEN LEGACY PHARMA 400 mg, 90 tablets
IBUPROFEN LEGACY PHARMA 600 mg, 60 tablets
IBUPROFEN L.N.K. 200 mg, 10-100 tablets
IBUPROFEN MAJOR 200 mg, tablets
IBUPROFEN MAJOR 400 mg, 100 tablets
IBUPROFEN MAJOR 600 mg, 100 tablets
IBUPROFEN MAJOR 800 mg, 100 tablets
IBUPROFEN MARKSANS PHARMA 200 mg, capsules
IBUPROFEN MARKSANS PHARMA 400 mg, 30 tablets
IBUPROFEN MARKSANS PHARMA 600 mg, 30 tablets
IBUPROFEN MARKSANS PHARMA 800 mg, 30 tablets
IBUPROFEN MCKESSON 200 mg, blister with 25 tablets
IBUPROFEN MCKESSON 400 mg, 100 tablets
IBUPROFEN MCKESSON 600 mg, 100 tablets
IBUPROFEN MCKESSON 800 mg, 100 tablets
IBUPROFEN MED HEALTH PHARMA 800 mg, 15-40 tablets
IBUPROFEN MEDICINE SHOPPE 200 mg, 100 tablets
IBUPROFEN MEIJER 200 mg, 24, 50 and 100 tablets
IBUPROFEN NCS HEALTHCARE OF KY 200 mg, 30 tablets
IBUPROFEN NCS HEALTHCARE OF KY 400 mg, 30 and 31 tablets
IBUPROFEN NCS HEALTHCARE OF KY 600 mg, 30 tablets
IBUPROFEN NCS HEALTHCARE OF KY 800 mg, 30 tablets
IBUPROFEN NEW WORLD 200 mg, 100 tablets
IBUPROFEN PERRIGO PHARMA 800 mg, tablets
IBUPROFEN PERRIGO NY 100 mg/5 ml, 118 and 473 ml oral suspension
IBUPROFEN PHYSICIANS TOTAL CARE 400 mg, 15-100 tablets
IBUPROFEN PHYSICIANS TOTAL CARE 600 mg, 15-100 tablets
IBUPROFEN PHYSICIANS TOTAL CARE 800 mg, 15-100 tablets
IBUPROFEN PHYSICIANS TOTAL CARE 100 mg/5 ml, 120 ml oral suspension
IBUPROFEN QUALITEST 400 mg, 100 tablets
IBUPROFEN QUALITEST 600 mg, 100 tablets
IBUPROFEN QUALITEST 800 mg, 100 tablets
IBUPROFEN REBEL 200 mg, 6-90 tablets
IBUPROFEN REBEL 400 mg, 20-90 tablets
IBUPROFEN REBEL 600 mg, 20-90 tablets
IBUPROFEN REBEL 800 mg, 20-100 tablets
IBUPROFEN REMEDYREPACK 200 mg, 30 tablets
IBUPROFEN REMEDYREPACK 400 mg, 14, 20 and 30 tablets
IBUPROFEN REMEDYREPACK 600 mg, 15-30 tablets
IBUPROFEN REMEDYREPACK 800 mg, 10, 14 and 30 tablets
IBUPROFEN RITE AID CORP 200 mg, 50 and 100 tablets
IBUPROFEN REBEL 100 mg/5 ml, 120 ml oral suspension
IBUPROFEN SHASUN 200 mg, 24, 50 and 100 tablets
IBUPROFEN SHASUN 400 mg, 100 tablets
IBUPROFEN SHASUN 600 mg, 100 tablets
IBUPROFEN SHASUN 800 mg, 100 tablets
IBUPROFEN SOUTHHEAST 600 mg, 30-100 tablets
IBUPROFEN SOUTHHEAST 800 mg, 30-100 tablets
IBUPROFEN STAT RX USA LLC 400 mg, 30-90 tablets
IBUPROFEN STATE FLORIDA DOH CENTRAL PHARM 400 mg, 30 tablets
IBUPROFEN STATE FLORIDA DOH CENTRAL PHARM 600 mg, 30 tablets
IBUPROFEN STATE FLORIDA DOH CENTRAL PHARM 800 mg, 30 tablets
IBUPROFEN WALGREEN 200 mg, 50 and 100 tablets
IBUPROFEN WALGREEN 50 mg/1.25 ml, 15 ml oral suspension
IBUPROFEN WALGREEN 100 mg/5 ml, 120 ml oral suspension
IBUPROFEN WESTERN FAMILY FOODS 200 mg, 10-100 tablets
IBUPROFEN WESTERN PHARMA 200 mg, 24, 50 and 100 tablets
IBUPROFEN WOONSOCKET PRESCRIPTION CENTER 200 mg, 24, 50 and 100 tablets
IBUPROFEN WOONSOCKET PRESCRIPTION CENTERtablet, film coated
INFANTS ADVIL CONCENTRATED DROPS 50 mg/1.25 ml, 15 ml oral suspension
JUNIOR STRENGTH ADVIL 100 mg, 24 chewable tablets
JUNIOR STRENGTH ADVIL 100 mg, 24 tablets
LEADER CHILDRENS IBUPROFEN 100 mg/5 ml, 120 ml oral suspension
LEADER IBUPROFEN 200 mg, 50 and 100 tablets
MAJOR CHILDRENS IBUPROFEN 100 mg/5 ml, 118, 120 and 240 ml oral suspension
IBUPROFEN UNIFIRST FIRST AID CORPORATION 200 mg, 2-100 tablets
MEDIQUE I-PRIN 200 mg, 2, 6 and 24 tablets
MEDI-FIRST IBUPROFEN 200 mg, 2, 8 and 100 tablets
MEDI-FIRST PLUS IBUPROFEN 200 mg, 100 tablets
GREEN GUARD IBUPROFEN RELIEF 200 mg, 2 and 100 tablets
DOVER ADDAPRIN 200 mg, 2 and 500 tablets
OTIS CLAPP ULTRAPRIN 200 mg, 2 and 500 tablets
PHYSICIANS CARE IBUPROFEN 200 mg, 2 and 100 tablets
LAB SAFETY SUPPLY IBUPROFEN 200 mg, 100 tablets
CONNEY IBUPROFEN 200 mg, 500 tablets
MOORE MEDICAL IBUPROFEN 200 mg, tablets
MOTRIN 100 mg/5 ml, 120 and 480 ml oral suspension
MOTRIN 50 mg/1.25 ml, 15 and 30 ml oral suspension
MOTRIN 100 mg, 24 tablets
MOTRIN 200 mg, 24-100 tablets
MOTRIN IB 200 mg, 2 and 4 tablets
MOTRIN 200 mg, 4 caplets
MOTRIN 400 mg, 100 tablets
MOTRIN 600 mg, 90 and 100 tablets
MOTRIN 800 mg, 100 tablets
NEOPROFEN 10 mg/ml, vials with 2 ml of injectable solution IV
PERRIGO IBUPROFEN 600 mg, tablets
RX ACT IBUPROFEN 100 mg/5 ml, 120 ml oral suspension
SUNMARK IBUPROFEN 50 mg/1.25 ml, 15 ml of oral suspension in drops
TOPCARE CHILDRENS IBUPROFEN 100 mg/5 ml, 120 ml oral suspension
TOPCARE IBUPROFEN 50 mg/1.25 ml, 30 ml of oral suspension in drops
TOPCARE IBUPROFEN 200 mg, 24-100 tablets
TOPCARE IBUPROFEN 100 mg, 24 chewable tablets
TOPCARE INFANTS IBUPROFEN 50 mg/1.25 ml, 15 ml of oral suspension in drops
UP AND UP CHILDRENS IBUPROFEN 100 mg/5 ml, 118 ml oral suspension
UP AND UP IBUPROFEN 200 mg, 24-100 tablets
WALGREENS IBUPROFEN 100 mg, 24 chewable tablets
WELBY HEALTH IBUPROFEN 200 mg, 100 tablets

Date page update: December 17, 2010.